hi i am 40 years old. i have had neurological problems and tacycardia since i was 10yrs old. i under went decompression for chiari malformation in april,2007. so far to date the throwing up,eye bobbing seems to have stopped for now. while most other symptoms are still present,such as ataxia,im hyper extensive,light sensativity..ect waiting to see if this has helped my drop attacks. my question is,i am on florinef,and atenolol. my health insurance has ran out. i may be in a terrible pinch to get these meds(mostly the cost to see a dr). i have not quit the florinef yet, but wish to see if the surgery has helped the orthostatic.i can not go to a dr until my insurance runs again. seriously how bad is it to stop florinef just to see if the orthostatic hypotention has left or has went from severe to a mild form? surgery date was april 26th- so i am almost 8 weeks after
I don't know about the florinef but atenolol is generic and inexpensive. I think this is really a question for your doctor. Could you just call the doctor and explain your situation and ask for his or her advice? I suspect the doctor will say to stay on your medication.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.